Convergence theorem of common fixed points for Lipschitzian pseudocontraction semigroups in Banach spaces

Shih sen Chang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)


The purpose of this paper is to study the convergence problems of the implicity iteration process for an asymptotically nonexpansive semigroups in general Banach spaces. The results presented in this paper extend and improve the corresponding results announced by many authors.
Original languageEnglish
Pages (from-to)60-65
Number of pages6
JournalApplied Mathematics and Computation
Issue number1
Publication statusPublished - 1 Jun 2009


  • Asymptotically nonexpansive semigroups
  • Common fixed point
  • Lipschitzian pseudocontraction semigroup
  • Normalized duality mapping
  • Uniform normal structure
  • Uniformly Gâteaux differentiable norm

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this